Thresholds properties for matrix-valued Schr\"{o}dinger operators, II. Resonances

Melgaard, Michael (2006) Thresholds properties for matrix-valued Schr\"{o}dinger operators, II. Resonances. Journal of Differential Equations, 226 (2). pp. 687-703. ISSN 0022-0396

Full text not available from this repository.


We present some results on the perturbation of eigenvalues embedded at a threshold for a matrix-valued Hamiltonian with three-dimensional dilation analytic Schrödinger operators as entries and with a small off-diagonal perturbation. The main result describes how a threshold eigenvalue generates resonances (that is, poles of the meromorphic continuation of the perturbed Hamiltonian).

Item Type: Article
Keywords: Matrix-valued Schrödinger operators; Thresholds; Embedded eigenvalues; Resonances; Resolvent expansions
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Michael Melgaard
Date Deposited: 19 Sep 2013 10:48
Last Modified: 19 Sep 2013 10:48
📧 Request an update